On the fixed points of an affine transformation
Fájlok
Dátum
2006-06-01
Szerzők
Folyóirat címe
Folyóirat ISSN
Kötet címe (évfolyam száma)
Kiadó
Absztrakt
This note shows how the fixed points of an affine transformation in the plane can be constructed by an elementary geometric method. The approach presented here also shows how the affinities of the plane can be classified with the help of their fixed points.
Leírás
Kulcsszavak
Jogtulajdonos
Zoltán Kovács
URL
Jelzet
Egyéb azonosító
Forrás
Teaching Mathematics and Computer Science, Vol. 4 No. 1 (2006)
, 101-110